# SDR R61A2024030300095

- Difficulty date: February 20, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,583 hours, 29,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17012118001
- Condition: Corroded
- Location: Frm 16 Lbl10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET AREA FLOOR STRUCTURE DISCOVERED CORROSION AND POSSIBLE CRACKED FASTENER HEAD ON THE SHEAR PANEL UPPER SURFACE AT FR16, LBL 10. SHEAR PANEL ON FLOOR STRUCTURE AT LBL 10, FR16 WAS REPLACED IAW SRM 51-41-02 WITH FASTENERS REPLACED ON SHEAR PANEL UPPER SURFACE IAW SRM 51-41-02.
